MENU

You are here

Publications

Export 226 results:
Filters: First Letter Of Title is S  [Clear All Filters]
Journal Article
Malchiodi A. Solutions concentrating at curves for some singularly perturbed elliptic problems. C. R. Acad. Sci. Paris, Ser. I 338 (2004) 775-780 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4869
Ambrosetti A, Malchiodi A, Ni W-M. Solutions concentrating on spheres to symmetric singularly perturbed problems. C.R.Math.Acad.Sci. Paris 335 (2002),no.2,145-150 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1594
Ianni I, Vaira G. Solutions of the Schrödinger–Poisson problem concentrating on spheres, part I: necessary conditions. Mathematical Models and Methods in Applied Sciences [Internet]. 2009 ;19:707-720. Available from: https://doi.org/10.1142/S0218202509003589
Zagatti S. Solutions of vectorial Hamilton-Jacobi equations and minimizers of nonquasiconvex functionals. J. Math. Anal. Appl. 335 (2007) 1143-1160 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2763
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Berti M. Soluzioni periodiche di PDEs Hamiltoniane. Bollettino dell\\\'Unione Matematica Italiana Serie 8 7-B (2004), p. 647-661 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4582
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations (Revised version). Nonlinear Anal. 13 (1989), no. 10, 1171-1179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/662
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 13 (1989), no. 10, 1171-179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/631
Vidossich G. Solving Honig generic problem about Volterra integral equations. Bull. Polish Acad. Sci. Math. 44 (1996), no. 4, 495--498 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/941
Guzzetti D. Solving the Sixth Painlevé Equation: Towards the Classification of all the Critical Behaviors and the Connection Formulae. Int Math Res Notices (2012) 2012 (6): 1352-1413 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6093
Tonon D. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Riv. Mat. Univ. Parma [Internet]. 2012 ;3:163–175. Available from: https://hal.archives-ouvertes.fr/hal-00918409
Piccoli B. Some control problems for the pendulum. Proceedings of the 34th IEEE Conference on Decision and Control 4 (1995) 3313-3318 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/982
Malchiodi A, Ndiaye CB. Some existence results for the Toda system on closed surfaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 391-412 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1775
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318
Malchiodi A. Some new entire solutions of semilinear elliptic equations on Rn. Adv. Math. 221 (2009) 1843-1909 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3645
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Dal Maso G, Defranceschi A. Some properties of a class of nonlinear variational $m$-capacities. J.Funct.Anal. 79, 1988, no. 2, 476-492 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/485
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dall'Aglio P, Dal Maso G. Some properties of the solutions of obstacle problems with measure data. Ricerche Matematiche., Supplemento dedicato a Ennio De Giorgi, vol. 48 (1999), page : 99-116 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6432
Bressan A. Some remarks on multidimensional systems of conservation laws. Rend. Mat. Acc. Lincei, s. 9, v. 15 (2004) 3-4, pp. 225 - 233 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3642
Dell'Antonio G. Some remarks on quantum mechanics. International Journal of Geometric Methods in Modern Physics, Volume 9, Issue 2, March 2012, Article number1260018 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7018
Conti R, F. D'Arezzo B, Viggiani GMB. Some remarks on the seismic behaviour of embedded cantilevered retaining walls. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35073
Lazzaroni G, Toader R. Some remarks on the viscous approximation of crack growth. Discrete Contin. Dyn. Syst. Ser. S [Internet]. 2013 ;6. Available from: http://hdl.handle.net/1963/4206
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615

Pages

Sign in